# SDR 95ZZZM2

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Shutoff Vlv
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 81 - HNL - ON CLIMB-OUT NR 3 ENGINE FUEL SHUTOFF VALVE INTRANSIT LIGHT ILLUMINATED BRIGHT, ENGINE SHUT DOWN.  REWIRED VALVE CIRCUIT WIRING FROM WING ROOT TO VALVE.  REPLACED FUEL SHUTOFF VALVE ACTUATOR MOTOR.  SYSTEM CHECKED NORMAL.  (M)
